FIXED POINTS IN MENGER SPACE FOR WEAK COMPATIBLE MAPPINGS

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 2

Abstract

The purpose of this paper is to establish a unique common fixed point theorem for six self mappings using the concept of weak compatibility in Menger space which is an alternate result of Jain and Singh [5]. We also cited an example in support of our result.

Authors and Affiliations

Dr. Arihant Jain, V. K. Gupta, Ramesh Bhinde

Keywords

Related Articles

Max-fully cancellation modules

Let R be a commutative ring with identity and let M be a unital an R`-module. We introduce the concept of max-fully cancellation R-module , where an R-module M is called max-fully cancellation if for every nonzero maxima...

On Rough Covexsity Sets

In this paper, we introduced new concepts for surely and possibly , start shaped (convex ) set. Also for rough start shaped ( rough convex) set .We established the neccessary and sufficient conditions for a set to be sta...

Branch and Bound Method to Solve Multiple Objective Function

This paper presents a branch and bound algorithm for sequencing a set of n jobs on a single machine to minimize multiobjective: total cost of flow time, maximum earliness and sum of tardy jobs, when the jobs may have une...

Physics, Mechanics, Mathematics

  Dynamics features movement and stable means. Continuous Stable dynamics thus means continuous movement or motion. That is a moving object which enjoys continuous movement. For example, the electron continuous...

An algorithm for solving fractional Zakharov-Kuznetsv equations

By using the fractional power series method, we give an algorithm for solving fractional Zakharov-Kuznetsv equations . Compared to the other method, the fractional power series method is more derect , effective and the a...

Download PDF file
  • EP ID EP651489
  • DOI 10.24297/jam.v11i2.1277
  • Views 168
  • Downloads 0

How To Cite

Dr. Arihant Jain, V. K. Gupta, Ramesh Bhinde (2015). FIXED POINTS IN MENGER SPACE FOR WEAK COMPATIBLE MAPPINGS. JOURNAL OF ADVANCES IN MATHEMATICS, 11(2), 3969-3976. https://europub.co.uk./articles/-A-651489